# SDR 06FDEA04395

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- Aircraft time: 31,847 hours, 18,218 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COMPLETE LOSS OF SYSTEM A HYDRAULICS ON DEPARTURE.  LEAK COMING FROM RIGHT GEAR RETRACT ACTUATOR.  APPEARED TO BE COMING FROM AFT LINE CLOSE TO ACTUATOR.  QTY IS ZERO.  REMOVED AND REPLACED RT MAIN GEAR RETRACT ACTUATOR HYDRAULIC HOSE.  CLEANED AREA, SERVICED A SYSTEM HYD SYSTEM AND RAN ENGINES 1 AND 2.  CHECKED FOR SYSTEM OPERATION AND LEAKS.  JACKED AIRCRAFT, CYCLED GEAR SEVERAL TIMES AS PRECAUTION TO CHECK FOR LEAKS,  ENSURE LINE IS PURGED AND PROPER OPERATION PER SMP AND 12-12-000.
